# SDR REXA2022031000402

- Difficulty date: January 30, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN SUPPORT AFT OF FS 661+13 STGR 27 TO STGR 26L IS CORRODED. H-CHECK TCI: 53-20-333 - REMOVED AND INSTALLED NEW TIE DOWN SUPPORT AT AFT OF FS 661+13 STR 27 TO STR 26L IAW CRJ-900 SRM 51-42-21-00-001-A01; 51-42-06-001-001-A01 AND LOCATED AND DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01 AND APPLIED CIC TO REWORKED AREA IAW CRJ900 SRM 51-21-11-001-001-A01
